Longjun Shen
Results

Journal Article
The Finite Point Method for Solving the 2-D 3-T Diffusion Equations
Communications in Computational Physics, Vol. 26 (2019), Iss. 2 : pp. 413–433

Journal Article
A Hybrid Numerical Method to Cure Numerical Shock Instability
Communications in Computational Physics, Vol. 8 (2010), Iss. 5 : pp. 1264–1271

Journal Article
Theoretical Analyses on Discrete Formulae of Directional Differentials in the Finite Point Method
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 1 : pp. 1–25

Journal Article
Discrete Maximum Principle and Convergence of Poisson Problem for the Finite Point Method
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 3 : pp. 245–264

Journal Article
A Family of Difference Schemes with Four Near-Conserved Quantities for the KdV Equation
Journal of Computational Mathematics, Vol. 16 (1998), Iss. 2 : pp. 129–140

Journal Article
Long Time Asymptotic Behavior of Solution of Difference Scheme for a Semilinear Parabolic Equation
Journal of Computational Mathematics, Vol. 16 (1998), Iss. 5 : pp. 395–402

Journal Article
Long Time Asymptotic Behavior of Solution of Difference Scheme for a Semilinear Parabolic Equation
Journal of Computational Mathematics, Vol. 16 (1998), Iss. 5 : pp. 395–402

Journal Article
On the Coupling of Boundary Integral and Finite Element Methods for Signorini Problems
Journal of Computational Mathematics, Vol. 16 (1998), Iss. 6 : pp. 561–570

Journal Article
Long Time Asymptotic Behavior of Solution of Difference Scheme for a Semilinear Parabolic Equation (II)
Journal of Computational Mathematics, Vol. 16 (1998), Iss. 6 : pp. 571–576